# SDR UALA2013062504411

- Difficulty date: June 22, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 74,077 hours, 21,650 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Stuck
- Location: Microphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S MICROPHONE SWITCH ON YOKE STUCK.  FOUND PTT SWITCH FAILED. REPLACED SWITCH & OPS CHECKED OK.
